Alert archive / Wisconsin / Severe Thunderstorm Warnings in 2010

Severe Thunderstorm Warning 126, NWS Twin Cities, MN

July 14, 2010Barron County, Dunn County, Wisconsin

NWS Twin Cities, MN issued this severe thunderstorm warning at Jul 14, 2010, 8:32 PM CDT for Barron County, Dunn County, Wisconsin. It was in force for 43 min. 2 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Jul 14, 2010, 8:32 PM CDT (01:32 UTC)
Expired
Jul 14, 2010, 9:15 PM CDT
In force
43 min
Issued by
NWS Twin Cities, MN
Area
Storm-based polygon
Hail
1.0 in
Wind
60.0 mph

Counties Barron County, WI, Dunn County, WI

The radar

The Minneapolis radar (KMPX), 150 km from the middle of the area, began a volume at 01:33 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Jul 14, 8:40 PM CDTHAIL 1.253 W Dallas, WI
Jul 14, 9:10 PM CDTHAIL 1Chetek, WI

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched 2 storm reports to this severe thunderstorm warning; the first came 8 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Minneapolis, MN (KMPX), launched 00:00Z, 1.5 hours before the alert went out and 152 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Minneapolis, MN at 00:00Z on 2010-07-15Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 3038 joules per kilogram.LCLEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Minneapolis, MN at 00:00Z on 2010-07-15The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 42 square meters per square second.1939587897Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
3038 J/kg
Mixed-layer CIN
-3 J/kg
Mixed-layer LCL
1237 m above ground
0-6 km bulk shear
54 kt
0-1 km storm-relative helicity
42 m²/s²
0-3 km storm-relative helicity
131 m²/s²
Significant tornado parameter
1.5
Supercell composite
9.6

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

092 
WUUS53 KMPX 150132
SVRMPX
WIC005-033-150215-
/O.NEW.KMPX.SV.W.0126.100715T0132Z-100715T0215Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE TWIN CITIES/CHANHASSEN MN
832 PM CDT WED JUL 14 2010

THE NATIONAL WEATHER SERVICE IN THE TWIN CITIES HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  SOUTHERN BARRON COUNTY IN NORTHWEST WISCONSIN...
  NORTHEASTERN DUNN COUNTY IN WEST CENTRAL WISCONSIN...

* UNTIL 915 PM CDT

* AT 828 PM CDT...RADAR INDICATED A SEVERE THUNDERSTORM...CAPABLE OF
  PRODUCING QUARTER SIZE HAIL AND DAMAGING WINDS IN EXCESS OF 60 MPH.
  THIS STORM WAS LOCATED 9 MILES SOUTHWEST OF PRAIRIE FARM...OR ABOUT
  18 MILES SOUTHEAST OF AMERY...AND MOVING NORTHEAST AT 45 MPH.

LOCATIONS IN THE WARNING INCLUDE...
  PRAIRIE FARM...
  RIDGELAND...
  HILLSDALE...
  SAND CREEK...
  CHETEK...
  DALLAS...
  SUMNER...

PRECAUTIONARY/PREPAREDNESS ACTIONS...

IF YOU ARE IN THE PATH OF THIS STORM...PREPARE IMMEDIATELY FOR
DAMAGING WINDS IN EXCESS OF 60 MPH AND LARGE HAIL. SEEK SHELTER NOW
INSIDE A STURDY STRUCTURE AND STAY AWAY FROM WINDOWS.

REPORT ANY SIGNIFICANT WIND OR HAIL DAMAGE TO THE NEAREST LAW
ENFORCEMENT AGENCY...FOR RELAY TO THE NATIONAL WEATHER SERVICE.

&&

LAT...LON 4521 9164 4520 9167 4518 9166 4513 9167
      4520 9193 4521 9216 4537 9194 4541 9154
      4522 9155
TIME...MOT...LOC 0132Z 241DEG 39KT 4516 9203
WIND...HAIL 60MPH 1.00IN

$$
4 follow-up statements
429 
WWUS53 KMPX 150138
SVSMPX

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE TWIN CITIES/CHANHASSEN MN
838 PM CDT WED JUL 14 2010

WIC005-033-150215-
/O.CON.KMPX.SV.W.0126.000000T0000Z-100715T0215Z/
BARRON WI-DUNN WI-
838 PM CDT WED JUL 14 2010

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR NORTHERN DUNN
AND SOUTHERN BARRON COUNTIES UNTIL 915 PM CDT...

AT 833 PM CDT...NATIONAL WEATHER SERVICE RADAR INDICATED A SEVERE 
THUNDERSTORM CAPABLE OF PRODUCING HALF DOLLAR SIZE HAIL...AND 
DAMAGING WINDS IN EXCESS OF 60 MPH.  THIS STORM WAS LOCATED NEAR 
PRAIRIE FARM...OR 20 MILES EAST OF AMERY...MOVING NORTHEAST AT 40 
MPH.

LOCATIONS IMPACTED INCLUDE...
  HILLSDALE...SAND CREEK...CHETEK...DALLAS AND SUMNER.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

THIS IS A DANGEROUS SITUATION. IF YOU ARE IN THE PATH OF THIS
STORM...PREPARE IMMEDIATELY FOR DESTRUCTIVE HAIL...WHICH CAN
SIGNIFICANTLY DAMAGE WINDOWS...SIDING AND VEHICLES. DAMAGING WINDS
ARE ALSO EXPECTED...WHICH CAN UPROOT TREES AND DOWN POWER LINES. SEEK
SHELTER NOW INSIDE A STURDY STRUCTURE AND STAY AWAY FROM WINDOWS.

TO REPORT SEVERE WEATHER...CONTACT YOUR NEAREST LAW ENFORCEMENT
AGENCY. THEY WILL RELAY YOUR REPORT TO THE NATIONAL WEATHER SERVICE
IN THE TWIN CITIES.

&&

LAT...LON 4521 9164 4520 9167 4518 9166 4513 9167
      4520 9193 4521 9216 4537 9194 4541 9154
      4522 9155
TIME...MOT...LOC 0138Z 234DEG 35KT 4523 9191
WIND...HAIL 60MPH 1.75IN

$$
993 
WWUS53 KMPX 150150
SVSMPX

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE TWIN CITIES/CHANHASSEN MN
850 PM CDT WED JUL 14 2010

WIC005-033-150215-
/O.CON.KMPX.SV.W.0126.000000T0000Z-100715T0215Z/
BARRON WI-DUNN WI-
850 PM CDT WED JUL 14 2010

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR NORTHEASTERN
DUNN AND SOUTHEASTERN BARRON COUNTIES UNTIL 915 PM CDT...

AT 847 PM CDT...NATIONAL WEATHER SERVICE RADAR INDICATED A SEVERE
THUNDERSTORM CAPABLE OF PRODUCING GOLF BALL SIZE HAIL...AND DAMAGING
WINDS IN EXCESS OF 60 MPH.  THIS STORM WAS LOCATED NEAR HILLSDALE...
OR 18 MILES SOUTH OF RICE LAKE...MOVING NORTHEAST AT 30 MPH.

LOCATIONS IMPACTED INCLUDE...
  SAND CREEK...CHETEK AND SUMNER.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

THIS IS A DANGEROUS SITUATION. IF YOU ARE IN THE PATH OF THIS
STORM...PREPARE IMMEDIATELY FOR DESTRUCTIVE HAIL...WHICH CAN
SIGNIFICANTLY DAMAGE WINDOWS...SIDING AND VEHICLES. DAMAGING WINDS
ARE ALSO EXPECTED...WHICH CAN UPROOT TREES AND DOWN POWER LINES. SEEK
SHELTER NOW INSIDE A STURDY STRUCTURE AND STAY AWAY FROM WINDOWS.

TO REPORT SEVERE WEATHER...CONTACT YOUR NEAREST LAW ENFORCEMENT
AGENCY. THEY WILL RELAY YOUR REPORT TO THE NATIONAL WEATHER SERVICE
IN THE TWIN CITIES.

&&

LAT...LON 4522 9155 4520 9167 4518 9166 4513 9167
      4521 9198 4538 9186 4541 9154 4531 9155
TIME...MOT...LOC 0150Z 242DEG 27KT 4526 9180
WIND...HAIL 60MPH 1.75IN

$$
101 
WWUS53 KMPX 150159
SVSMPX

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE TWIN CITIES/CHANHASSEN MN
859 PM CDT WED JUL 14 2010

WIC033-150208-
/O.CAN.KMPX.SV.W.0126.000000T0000Z-100715T0215Z/
DUNN WI-
859 PM CDT WED JUL 14 2010

...THE SEVERE THUNDERSTORM WARNING FOR NORTHEASTERN DUNN COUNTY IS
CANCELLED...

THE STORM WHICH PROMPTED THE WARNING HAS MOVED OUT OF NORTHEASTERN 
DUNN COUNTY.

TO REPORT SEVERE WEATHER...CONTACT YOUR NEAREST LAW ENFORCEMENT
AGENCY. THEY WILL RELAY YOUR REPORT TO THE NATIONAL WEATHER SERVICE
IN THE TWIN CITIES.

LAT...LON 4522 9155 4523 9176 4538 9186 4541 9154
      4531 9155
TIME...MOT...LOC 0158Z 236DEG 28KT 4530 9173

$$

WIC005-150215-
/O.CON.KMPX.SV.W.0126.000000T0000Z-100715T0215Z/
BARRON WI-
859 PM CDT WED JUL 14 2010

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR SOUTHEASTERN
BARRON COUNTY UNTIL 915 PM CDT...

AT 858 PM CDT...NATIONAL WEATHER SERVICE RADAR INDICATED A SEVERE 
THUNDERSTORM CAPABLE OF PRODUCING HALF DOLLAR SIZE HAIL...AND 
DAMAGING WINDS IN EXCESS OF 60 MPH.  THIS STORM WAS LOCATED NEAR 
CHETEK...OR 14 MILES SOUTH OF RICE LAKE...MOVING NORTHEAST AT 35 MPH.

LOCATIONS IMPACTED INCLUDE...
  CHETEK AND SUMNER.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TO REPORT SEVERE WEATHER...CONTACT YOUR NEAREST LAW ENFORCEMENT
AGENCY. THEY WILL RELAY YOUR REPORT TO THE NATIONAL WEATHER SERVICE
IN THE TWIN CITIES.

&&

LAT...LON 4522 9155 4523 9176 4538 9186 4541 9154
      4531 9155
TIME...MOT...LOC 0158Z 236DEG 28KT 4530 9173
WIND...HAIL 60MPH 1.00IN

$$
625 
WWUS53 KMPX 150213
SVSMPX

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE TWIN CITIES/CHANHASSEN MN
913 PM CDT WED JUL 14 2010

WIC005-150223-
/O.EXP.KMPX.SV.W.0126.000000T0000Z-100715T0215Z/
BARRON WI-
913 PM CDT WED JUL 14 2010

...THE SEVERE THUNDERSTORM WARNING FOR SOUTHEASTERN BARRON COUNTY
WILL EXPIRE AT 915 PM CDT...

THE STORM WHICH PROMPTED THE WARNING HAS SLOWLY WEAKENED...AND WAS 
MOVING OUT OF THE AREA.

TO REPORT SEVERE WEATHER...CONTACT YOUR NEAREST LAW ENFORCEMENT
AGENCY. THEY WILL RELAY YOUR REPORT TO THE NATIONAL WEATHER SERVICE
IN THE TWIN CITIES.

LAT...LON 4522 9155 4523 9176 4538 9186 4541 9154
      4531 9155
TIME...MOT...LOC 0213Z 236DEG 28KT 4536 9159

$$

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Twin Cities, MN wrote its last area forecast discussion before this severe thunderstorm warning went out at Jul 14, 7:03 PM CDT, 1 hour 29 minutes earlier.

Area forecast discussion, Jul 14, 7:03 PM CDT, 1 hour 29 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE TWIN CITIES/CHANHASSEN MN
703 PM CDT WED JUL 14 2010

.UPDATE...

00Z AVIATION DISCUSSION ADDED BELOW.

&&

.DISCUSSION...

MAIN CONCERN IS THE SHORT TERM AND SEVER WEATHER POTENTIAL FOR
THIS AFTERNOON INTO THIS EVENING. THE ATMOSPHERE CONTINUES TO
DESTABILIZE...MID TO UPPER 70 DEW POINTS THROUGH OUT THE CWA
EXCEPT FOR NORTHEASTERN COUNTIES. CAP STILL IN PLACE AND IS
HOLDING BACK SIGNIFICANT OUTBREAK OF CONVECTION. MIXED LAYER CAPES
ARE BETWEEN 2000 AND 4000 J/KG DESPITE AN ABUNDANCE OF CLOUD
COVER. SCATTERED CONVECTION BREAKING OUT ACROSS EASTERN MN AND
WESTERN WI. SCATTERED SHOWERS ALSO BREAKING OUT OVER NORTHWEST CWA
NEAR AXN...IN RESPONSE TO ERODING CAP AND FRONT. MESO ANALYSIS
FROM SPC SHOWS ERODING CAP. THIS WILL HAVE TO WATCHED CLOSELY.
HRRR INDICATES CAP WOULD LIKE TO ERODE ENOUGH TO GET MORE
WIDESPREAD CONVECTION BY 21Z AND RADAR IS BEGINNING TO SHOW THIS.
SHEAR AND TORNADO PARAMETERS ARE VERY IMPRESSIVE AND THREAT OF
TORNADOES HIGH FROM 20 TO 23Z IN EASTERN MN. THE ACTIVITY LOCATED
AROUND AXN MOVES EAST WE WILL BE IN THE CLEAR IN TERMS OF SEVERE
WEATHER...CLEARING THE CWA BY 05Z.

LITTLE CHANGED IN THE GRIDS BEYOND TONIGHT WITH ENERGY SPENT ON
THE AFTERNOON/EVENING AHEAD. IT STILL LOOKS LIKE SATURDAY
AFTERNOON/SATURDAY NIGHT COULD BRING ANOTHER CHANCE OF SEVERE
WEATHER.

&&

.AVIATION.../00Z TAF ISSUANCE/

MAIN THUNDERSTORM ACTIVITY IS OUT OF THE TERMINALS. A FEW
SCATTERED SHOWERS AND A VERY ISOLATED THUNDERSTORM AMY BE NOTED IN
SOUTHERN MN BETWEEN MSP AND THE IOWA BORDER WITH ANOTHER AREA 30
MILES NORTHEAST OF MSP MOVING EAST NORTHEAST. DO NOT EXPECT ANY
THUNDERSTORM ACTIVITY AT THE TERMINALS THROUGH THE TAF PERIOD. IN
FACT VERY BENIGN WEATHER...EXCEPT FOR WINDS. MORE ON THAT BELOW.

A COLD FRONT EXTENDS FROM LOW PRESSURE IN MANITOBA TO A WEAK LOW
PRESSURE ON THE MN WI BORDER TO CENTRAL KANSAS. AHEAD OF THE FRONT
IN SOUTHEAST MN WINDS ARE SOUTHWEST AROUND 10 MPH WITH GUSTS TO 18
MPH...IN WI WINDS ARE SOUTHEAST 4-7 KTS. BEHIND THE FRONT WINDS ARE
NORTHWEST AROUND 13 KTS WITH GUSTS TO 23 KTS. EXPECT THE FRONT TO
MOVE THROUGH MSP BY 00Z...THROUGH KRNH BY 02Z AND EAU BY 03Z.
EXPECT NORTHWEST WINDS BEHIND THE FRONT TO BE IN THE 10-11 KT
RANGE UNTIL 15Z AND WITH SOME MIXING AFT 15Z WE CAN EXPECT WINDS
TO GUST TO AROUND 18 KTS IN THE EAST WITH HIGHER GUSTS OUT
WEST...AXN/RWF/STC IN THE AFTERNOON HOURS. A FEW050 OUT THERE DUE TO
SUN AND BOUNDARY LAYER MOISTURE. A WEAK WAVE AND ASSOCIATED
MOISTURE MOVES THROUGH THE NORTHERN PART OF MN IN THE AFTERNOON
AND WE CAN EXPECT SCT100...CHANCE OF BKN100...AXN/STC.

KMSP...FRONT IS ON OUR DOORSTEP AS OF 00Z AND NOTED IN RADAR
IMAGERY. SOME LOW CLOUDS TO LINGER THROUGH THE NIGHT WITH A
GRADUAL DECLINE IN WIND SPEEDS FROM 12KTS TO 9 KTS. MAY SEE SOME
GUSTS FROM 00Z TO 04Z IN THE RANGE OF 18-23 KTS. EXPECT A FEW
CUMULUS AROUND 050 FEET DUE TO DAY TIME HEATING WITH SOME WIND
GUSTS TO 17 KTS UNTIL 23Z AND THEN A SIGNIFICANT DECREASE IN
WINDS. MAY SEE BKN100 AFT 16/00Z.

&&

.MPX WATCHES/WARNINGS/ADVISORIES...
MN...NONE.
WI...NONE.
&&

JPR/DRL
Hazardous weather outlook, Jul 14, 5:47 PM CDT, 2 hours 45 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE TWIN CITIES/CHANHASSEN MN
547 PM CDT WED JUL 14 2010

MNZ041>045-047>070-073>078-082>085-091>093-WIZ014>016-023>028-
151100-
DOUGLAS-TODD-MORRISON-MILLE LACS-KANABEC-STEVENS-POPE-STEARNS-
BENTON-SHERBURNE-ISANTI-CHISAGO-LAC QUI PARLE-SWIFT-CHIPPEWA-
KANDIYOHI-MEEKER-WRIGHT-HENNEPIN-ANOKA-RAMSEY-WASHINGTON-
YELLOW MEDICINE-RENVILLE-MCLEOD-SIBLEY-CARVER-SCOTT-DAKOTA-
REDWOOD-BROWN-NICOLLET-LE SUEUR-RICE-GOODHUE-WATONWAN-BLUE EARTH-
WASECA-STEELE-MARTIN-FARIBAULT-FREEBORN-POLK-BARRON-RUSK-
ST. CROIX-PIERCE-DUNN-PEPIN-EAU CLAIRE-
547 PM CDT WED JUL 14 2010

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL AND
SOUTHERN MINNESOTA...AND WEST CENTRAL WISCONSIN.

.DAY ONE...TONIGHT

THE RISK OF SEVERE WEATHER HAS DIMINISHED SOMEWHAT OVER THE
OUTLOOK AREA. HOWEVER...ISOLATED SEVERE THUNDERSTORMS ARE STILL
POSSIBLE EARLY THIS EVENING OVER EAST CENTRAL AND SOUTHEAST
MINNESOTA...INTO WEST CENTRAL WISCONSIN. A COLD FRONT HAS MOVED
INTO PARTS OF CENTRAL AND WEST CENTRAL MINNESOTA...WEST OF ST
CLOUD TO REDWOOD FALLS. THIS AREA IS CLEAR OF ADDITIONAL SEVERE
WEATHER ACTIVITY.

THE RISK OF SEVERE WEATHER WILL REMAIN EARLY THIS EVENING EAST OF
A LINE FROM THE TWIN CITIES TO NEAR FAIRMONT. THE THREAT OF
ADDITIONAL TORNADO ACTIVITY HAS DIMINISHED...BUT AN ISOLATED
TORNADO SHOULD NOT BE RULED OUT OVER SOUTH CENTRAL MINNESOTA AND
WEST CENTRAL WISCONSIN. OTHERWISE LARGE HAIL AND DAMAGING WINDS
ARE STILL POSSIBLE.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY

THUNDERSTORM CHANCES WILL RETURN AGAIN SATURDAY INTO SATURDAY
NIGHT AS A LOW PRESSURE SYSTEM AND COLD FRONT MOVE THROUGH.

.SPOTTER INFORMATION STATEMENT...

SKYWARN SPOTTER ACTIVATION MAY BE STILL BE NEEDED EARLY THIS
EVENING OVER EAST CENTRAL AND SOUTH CENTRAL MINNESOTA INTO WEST
CENTRAL WISCONSIN.

In the hours before

Special weather statement, Jul 14, 7:33 PM CDT, 59 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TWIN CITIES/CHANHASSEN MN
733 PM CDT WED JUL 14 2010

MNZ078-085-093-150115-
FREEBORN-GOODHUE-STEELE-
733 PM CDT WED JUL 14 2010

AT 729 PM CDT...WEATHER SERVICE RADAR WAS TRACKING STRONG
THUNDERSTORMS ALONG A LINE EXTENDING NEAR GOODHUE TO ZUMBROTA TO
OWATONNA. THESE STORMS WERE MOVING EAST AT 35 MPH TOWARD BLOOMING
PRAIRIE AND BELLECHESTER.

ONE HALF INCH DIAMETER HAIL AND WINDS UP TO 50 MPH ARE EXPECTED WITH
THESE STORMS.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

THIS THUNDERSTORM COULD INTENSIFY QUICKLY...SO BE READY TO ACT IF A
WARNING IS ISSUED.

&&

LAT...LON 4387 9331 4428 9284 4450 9281 4453 9245
      4445 9241 4437 9242 4436 9254 4420 9254
      4419 9292 4409 9304 4384 9305
TIME...MOT...LOC 0031Z 287DEG 29KT 4487 9271 4425 9271
          4391 9311
Special weather statement, Jul 14, 7:38 PM CDT, 54 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TWIN CITIES/CHANHASSEN MN
738 PM CDT WED JUL 14 2010

WIZ023-025-150130-
DUNN-ST. CROIX-
738 PM CDT WED JUL 14 2010

...THUNDERSTORMS MOVING INTO/DEVELOPING OVER DUNN AND ST. CROIX
COUNTIES THROUGH 830 PM CDT...

AT 738 PM CDT...WEATHER SERVICE RADAR WAS TRACKING A STRONG
THUNDERSTORM 4 MILES SOUTHEAST OF LAKELAND. THIS STORM WAS MOVING
EAST NORTHEAST AT 35 MPH.

HAIL UP TO DIME SIZE AND WINDS UP TO 45 MPH ARE EXPECTED WITH THIS
STORM.

* LOCATIONS IN OR NEAR THE PATH OF THIS STORM INCLUDE...
  HUDSON.
  ROBERTS.
  BALDWIN.
  WOODVILLE.
  HERSEY.
  WILSON.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

THE GUSTY WINDS WILL BE CAPABLE OF KNOCKING DOWN SMALL TREES...TREE
LIMBS...AND POWERLINES. SEEK SAFE SHELTER UNTIL THE STORM HAS PASSED.

&&

LAT...LON 4485 9206 4487 9276 4490 9277 4492 9275
      4497 9276 4499 9275 4511 9209
TIME...MOT...LOC 0038Z 259DEG 32KT 4491 9267
Local storm report, Jul 14, 7:42 PM CDT, 50 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TWIN CITIES/CHANHASSEN MN
742 PM CDT WED JUL 14 2010

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0738 PM     TSTM WND GST     1 E MANSFIELD           43.57N 93.59W
07/14/2010  M42 MPH          FREEBORN           MN   TRAINED SPOTTER

&&

DFC
Local storm report, Jul 14, 7:51 PM CDT, 41 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TWIN CITIES/CHANHASSEN MN
751 PM CDT WED JUL 14 2010

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0750 PM     FUNNEL CLOUD     2 N RIVER FALLS         44.88N 92.62W
07/14/2010                   ST. CROIX          WI   TRAINED SPOTTER

            NON ROTATING WALL CLOUD

&&

DFC
Local storm report, Jul 14, 8:15 PM CDT, 17 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TWIN CITIES/CHANHASSEN MN
815 PM CDT WED JUL 14 2010

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0811 PM     FUNNEL CLOUD     HAMMOND                 44.97N 92.44W
07/14/2010                   ST. CROIX          WI   TRAINED SPOTTER

            NON ROTATING WALL CLOUD.

&&

DFC
Special weather statement, Jul 14, 8:25 PM CDT, 7 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TWIN CITIES/CHANHASSEN MN
825 PM CDT WED JUL 14 2010

WIZ028-150215-
EAU CLAIRE-
825 PM CDT WED JUL 14 2010

AT 818 PM CDT...WEATHER SERVICE RADAR WAS TRACKING A STRONG
THUNDERSTORM 6 MILES NORTHWEST OF STRUM. THIS STORM WAS MOVING EAST
AT 30 MPH.

ONE HALF INCH DIAMETER HAIL AND WINDS UP TO 50 MPH ARE EXPECTED WITH
THIS STORM AS IT TRACKS ACROSS SOUTHERN EAU CLAIRE COUNTY. SOME
COMMUNITIES WHICH MIGHT BE AFFECTED THROUGH 915 PM ARE
FOSTER...AUGUSTA...AND FAIRCHILD.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

THIS THUNDERSTORM COULD INTENSIFY QUICKLY...SO BE READY TO ACT IF A
WARNING IS ISSUED.

&&

LAT...LON 4459 9162 4468 9163 4478 9091 4460 9092
TIME...MOT...LOC 0123Z 262DEG 25KT 4461 9144

BAP

The office that day

Everything else NWS Twin Cities, MN issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jul 14, 7:38 PM CDTSpecial Weather StatementMPXSaint Croix52 min
Jul 14, 7:46 PM CDTSevere Thunderstorm WarningMPXPepin, Pierce44 min
Jul 14, 7:51 PM CDTSevere Thunderstorm WarningMPXSaint Croix24 min
Jul 14, 8:09 PM CDTSevere Thunderstorm WarningMPXDunn, Saint Croix51 min
Jul 14, 8:25 PM CDTSpecial Weather StatementMPXEau Claire50 min
Jul 14, 9:03 PM CDTSpecial Weather StatementMPXEau Claire42 min
Jul 14, 9:14 PM CDTSpecial Weather StatementMPXRusk31 min

Nearby

Severe Thunderstorm Warnings in Wisconsin, 2010Every severe thunderstorm warning in 2010

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.